# SDR COMA9810068

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Part number: 12032772041
- Condition: Corroded
- Location: Cargo Door
- Part time: 18,374 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION TASK 813-01A, FOUND CARGO DOOR FORWARD INNER CABLE TO BE CORRODED.  REMOVED CORRODED CABLE AND INSTALLED SERV CABLE IAW EMB120 MM.
